Nerve Damage Caused by Fixodent Denture Cream by Eric Beck, Medical Doctor, Huntsville, AL (Pt.1)

This report is part 1 of 2 on medical illness caused by Fixodent denture cream. Fixodent, a denture cream is thought to be a cause of nerve damage. Users of Fixodent have reported severe symptoms such as numbness and tingling in the hands and legs, muscle weakness and loss of muscle control. Researchers believe that the nerve damage comes from too much zinc taken into the body from the denture cream. In many cases doctors were unable to find out the cause of the problem. If you experience any of these types of symptoms it is recommended that you have a complete evaluation from a doctor.

video (1)

Nerve Damage Caused by Fixodent Denture Cream by Eric Beck, Medical Doctor, Huntsville, AL (Pt.2)

This report is part 2 of a report on medical illness caused by Fixodent products. Fixodent is thought to be a cause of severe nerve damage. Common symptoms of nerve damage are pain, tingling and numbness in the hands or feet, weakness and problems with muscle control. It is thought that too much zinc from the denture cream causes the nerve damage. Doctors are often unable to find the cause of the problem in some people. People with signs of nerve damage should be seen by a qualified doctor.

video (1)